# SDR HALA2021080300093

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09223
- Aircraft time: 3,481 hours, 847 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: B System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP B FAULT DISPLAYED NUMEROUS TIMES DURING CRUISE // PERFORMED TSM 26-12-00-810-806-A. MEASURE OHMS 1472 OHMS, VISUAL INSP TERMINAL BLOCK 2WD-D (450VT2). NO DEFECTS NOTED. REMOVED AND REPLACED FIRE LOOP B AT PYLON & REMOVED AND REPLACED FIRE LOOP A AT PYLON OPS CHK GOOD IAW 26-12-16
